How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMD Your Own Question
DrThomasMD
DrThomasMD, Doctor (MD)
Category: Health
Satisfied Customers: 63757
Experience:  Practice Director
24257177
Type Your Health Question Here...
DrThomasMD is online now
A new question is answered every 9 seconds

I am taking usana dietary supplements (Mega Antioxident, Multimineral

Resolved Question:

I am taking usana dietary supplements (Mega Antioxident, Multimineral plus,Bioomega fishoil,Active Calcium Plus and Vitamin D). Are any of these known or could they cause diarehha as I have it now. I had a slight stomach flu when I started taking these one week ago.
Submitted: 4 years ago.
Category: Health
Expert:  DrThomasMD replied 4 years ago.
Hello
Mutilmineral plus would be he most likely
However, any new diarrhea could be
infection
divertiulosis
Irritable bowel
Colon polyp or cancer [you should have a colonoscopy at age 50 and then every 10 years]
Or just irritable bowel syndrome.

There is also no study on how so many supplements would interact.

Let me know if you have further questions, details or need clarification, just use reply.......

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorites.

Customer: replied 4 years ago.
In the past Vitamin C seemed to cause me diareahh. My daily intake now with the mega anti oxidant has 1300 mg. Can Vit. Can this much Vit c be the cause
Expert:  DrThomasMD replied 4 years ago.
Yes
Usually not at this amount but it is possible
Usually takes 3 to 5 grams or more for most people.
Customer: replied 4 years ago.
Final question. Is it wrong of the person selling these products to me, to tell me that their products don't cause diaareah and to continue taking.
Expert:  DrThomasMD replied 4 years ago.
Yes
DrThomasMD and 5 other Health Specialists are ready to help you

Related Health Questions